On applications of Ramanujan's sum

S. Ahmad Ali, Aditya Agnihotri

Abstract


In the present paper, we have obtained some new transformations of Ramanujan’s 1y1 sum. As an application of our results, we have deduced some identities of q-gamma and eta-functions.


Full Text: PDF

How to Cite this Article:

S. Ahmad Ali, Aditya Agnihotri, On applications of Ramanujan's sum, Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 156-164

Copyright © 2016 S. Ahmad Ali, Aditya Agnihotri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS